# SDR AALA201902042010

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 72,491 hours, 9,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 & R4 DOOR EMERGENCY FLASHLIGHT BATTERY LIGHTS WOULD NOT BLINK.  REMOVED & REPLACED THE BATTERIES IAW AMM 25-64-960-802, & 25-64-01-710-801. TESTED GOOD.
